# SDR CA020626007

- Difficulty date: June 18, 2002
- Submitted: July 8, 2002
- Operation: General aviation
- Make and model: Moravn Z242L
- Aircraft time: 107 hours
- Engine: Lyc AEIO360A1B6
- System (JASC): 7414 · Magneto/Distributor
- Part: Booster
- Condition: Failed
- Location: Lt Magneto
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

(CAN) DURING A PRE-FLIGHT RUN-UP THE AIRCRAFT ENGINE LT MAGNETO DROP WAS 600 RPM. TROUBLESHOOTING SHOWED THAT THE CAUSE WAS A FAULT WITH THE SLICK-START MAGNETO BOOSTER. THE BOOSTER WAS REPLACED AND THE ENGINE GROUND RUN. THE MAGNETO DROPS WERE WITHIN LIMITS.
